# SDR 98ZZZX2164

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48695
- Make and model: Scwzer G164A
- Aircraft serial: 1628
- Engine: Pwa R1340AN1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: MYHN52
- Condition: Cracked
- Location: Nr 4
- Part time: 24 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 4 CYLINDER CRACKED IN ROCKER BOSS AREA.
